# SDR ASAA0843071

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 47,758 hours, 26,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578517
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STA 500+6 5 INCHES BELOW STRINGER 7L.  CUTOUT DENTS FABRICATED REPAIR DOUBLER AND INSTALLED IAW B737 400 SRM TR 53 27 UPDATED FIG 201 REPAIR 31 AND EA'S 5330 02354 5330 02355.
